You shouldn't have that fast of a bad type of reaction unless..
Option A, you were already at that point and riding the line and the Aciphex just pushed a little bit to the stuff staying down side. And Missing it just put you back to where you were likely to vomit anyway.
Option B, you have very serious problems and need to see a doctor about that.
Option C, is you ate food that was really spicy or acidic and the increased pain from additional aggravation of your injured body caused things to get worse or react.
Option D, Psychosomatic induced causes and effect from your own mind causing fear and effects from tress and anxiety effecting your body. Which vomiting and nausea are often common responses/signs.
If you have to take medication to shut down the acid pumps in your stomach, then some diet modifications should happen. This includes carbonated beverages and alcoholic drinks. Both are harsh on the stomach lining and thin/raw/ulcer parts will be far more susceptible to "negative stimulation" and may spasm from the pain . this spasm and pain leading to vomiting.
After missing a single dose, it would be very rare for you to be effected liked that . Especially if it is a regular occurrence. More medical attention would be needed to look for the cause and worst issues.
- Aciphex Information for Consumers
- Aciphex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aciphex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 1 answer
Posted 4 Sep 2012 • 1 answer
Posted 7 Apr 2014 • 1 answer
Gastric Ulcer - I have gastroitis and I take Omeprazole 40MG, but every night I get an upset stomach
Posted 11 Sep 2014 • 1 answer
Stomach Ulcer - I am a 27 year old woman, I've had many gastric ulcers, one ulcer got so large I had
Posted 24 Jul 2016 • 0 answers